# SDR ASOA2014012309802

- Difficulty date: January 3, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 15,113 hours, 9,454 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CORRODED BETWEEN LBL 9 AND RBL 9.    REPAIRED IAW SRM 51-42-06-001-001-A01. MAJOR REPAIR.
